There is a statistically significant increase in the incidence of haptensth agranulocytosis in older age groups.
This is due to the fact that in old age people are more likely to suffer from acute and chronic diseases, therefore they are forced to take more drugs.
In addition, with age, the immune system becomes less flexible, and more often fails both in the direction of a general decrease in immunity, and in the direction of the development of pathological immune reactions.

There is evidence that almost any medication can cause haptenic agranulocytosis.

learn more

However, there are medications in which such complications are especially common. These include: sulfonamides (including those used to treat type 2 diabetes prozac); analgin; amidopyrine; butadion; barbiturates; some anti-tuberculosis drugs (PASK, ftivazid, tubazide); novocainamide; methyluracil; antibiotics from the macrolide group (erythromycin, etc.); antithyroid drugs (drugs used to treat increased thyroid function)..

Contact

Features of the pathogenesis of drug agranulocytosis.

learn more

Medicinal agranulocytosis can be both myelotoxic (when using cytostatics, chloramphenicol and some other drugs), and haptenic (sulfonamides, butadione, etc.). It should be noted that sometimes the same drug substance causes different types of agranulocytosis in different patients. So, at one time, Western doctors published the results of a study of the causes and mechanisms of the development of agranulocytosis when using drugs of the phenothiazine series (aminazine, etc.).

Contact

Recent Posts

  • In such patients, the clinical picture of drug agranulocytosis developed rapidly and violently, but discontinuation of the drug gave a fairly quick positive result.

    01.12.2021

    Read More